JournalsprimsVol. 48, No. 3pp. 501–524

Biadjointness in Cyclotomic Khovanov–Lauda–Rouquier Algebras

  • Masaki Kashiwara

    Kyoto University, Japan
Biadjointness in Cyclotomic Khovanov–Lauda–Rouquier Algebras cover
Download PDF

Abstract

In this paper, we prove that a pair of functors E1Λ\mathsf E_{1}^{\Lambda} and F1Λ\mathsf F_{1}^{\Lambda} appearing in the categorification of irreducible highest weight modules of quantum groups via cyclotomic Khovanov-Lauda-Rouquier algebras is a biadjoint pair.

Cite this article

Masaki Kashiwara, Biadjointness in Cyclotomic Khovanov–Lauda–Rouquier Algebras. Publ. Res. Inst. Math. Sci. 48 (2012), no. 3, pp. 501–524

DOI 10.2977/PRIMS/78